# SDR SIMA20160623007

- Difficulty date: June 23, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 37,348 hours, 32,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE, FRAME 75 SKIN CRACKED BELOW STR 2R.  REPAIRED THE SKIN IAW ERS-EM-53MR-2162
